Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
179 Doctors are Online

Pelvic pain with burning sensation - Online Doctor Chats

Date : 13-Jan-2012
User rating for this question
Very Good Posted in: Penis Problems
Answered by

General & Family Physician
Practicing since : 2005
Answered : 2143 Questions

Doctor :   hi
User :   ok
User :   hi
Doctor :   how can i help you?
User :   i am having pelvic pain for more than 2 days
Doctor :   ok
User :   i am 29 m
Doctor :   i can help u
Doctor :   did you sustain any injury?
User :   should i be worried
User :   no
User :   i am scared it is I Cystitis
Doctor :   do not worry
Doctor :   wear exactly do you have the pain?
User :   groin area
User :   lower abdomen
Doctor :   ok
Doctor :   does it ache wen you urinate?
User :   not really
User :   some time it does have burning sensation
Doctor :   are you married?
User :   but not in past three days
Doctor :   ok
User :   no
Doctor :   is there any yellowing of the urine?
User :   yes
User :   little bit
User :   i am taking ciftan ct
Doctor :   ok
User :   to get relief
User :   is it safe to take cifran ct for 2 days
Doctor :   that will relieve the pain, this eproblem has arised due to an infection
Doctor :   it has to be taken depending on the dosage
Doctor :   what is the dose?

Doctor :   have you consulted the doc?
Doctor :   do nt self m eedd
Doctor :   medicate
Question is related to
Diseases and Conditions
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor